# SDR DALA2018042302752

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 800-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE CARGO TRACK, RBL 13.8,  BETWEEN BS 800 - 850 IN THE AFT CARGO BAY.  REPLACED THE CARGO TRACK IAW SRM 51-40-02, AND DWG 146A7501, REV A.
